# SDR AWXA200300259

- Difficulty date: February 27, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 61,183 hours, 26,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK THE R-1 DOOR EMERGENCY POWER RESERVOIR PRESSURE WAS FOUND DEPLETED. MAINTENANCE SERVICED THE R-1 DOOR EMERGENCY POWER RESERVOIR IAW BMM 12-15-10, PG. 301-308.
